# SDR R61A2019080640814

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 41,624 hours, 26,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR (L1) GETS STUCK FROM THE BOTTOM, NEED TO PUSH FROM INSIDE LOWER PART TO OPEN. CLEANED AND LUBRICATED DOOR HINGES AND ROLLERS IAW AMM 52-00-00.
